# SDR FDEA201012084621

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,871 hours, 23,570 cycles
- Engine: Ge CF650C2
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING POWER UP/START OF APU, GOT FLASHING "AGENT  DISCH" SW; NO LEVEL 3 CARGO FIRE ALERT,  BUT CARGO  DOOR (LOWER FWD) WAS CLOSED ALREADY AND COULD NOT BE  INSPECTED UNTIL OPEN.  PUSHED AGENT DISCHARGE SWITCH FOR LOWER  FWD CARGO, BUT ON RETURN TO COCKPIT, HAD INDICATION  BOTH BOTTLES HAD FIRED/DISCHARGED.  CALLED RAMP TO  NOTIFY FIRE DEPARTMENT AFTER PUSHING SWITCH.   R & R BOTH FIRE BOTTLES, OPS CHECKED NORMAL IN REF TO AMM 26-22-01-5 AND -4.  ACFT OK FOR  SERVICE.
